I've been on 50mg of Trazodone for 5days now for sleep. The first two days I slept well, now I'm not
- 29 Sep 2013 by CamBridge ReBorn
- 23 October 2013
... sleeping longer than 3hrs and I feel queasy in some form the majority of the time... is this normal for this medication?
I was taking Klonopin for sleep and anxiety as prn but change in doctor seems to result in my medication being changed in some way also. Now on this Trazodone and Vistaril with problems. I don't like the way it makes my body feel. Hard to explain. ..
Can someone please shead some light for me???
Yes the Trazodone works good at first for most not uncommon to have to have the doctor adjust the dose Call the doctor and see what they say the vistiril is used for all kinds of things from allergy to anxiety works pretty good for most people the drag or wierd feeling at first could be the trazodone even though you take it at bedtime it is not uncommon to feel funny for the first several day of taking it..and also the vistiril can cause sedation dizzy etc its like a trial and error but works most the time..good luck my friend don't give up.
Chuck Wise retired pharmay techniecian Cpht...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Mar 2013 • 2 answers
Posted 1 Feb 2014 • 3 answers
Posted 3 Jun 2014 • 1 answer
Posted 24 May 2017 • 0 answers
Posted 10 Jan 2018 • 1 answer